Mathematics matters: On the absence of mathematical models in quantitative sociology

Research output: Contribution to journalArticle

Bibtex

@article{4710edb6852647d6a4c797c0d049635a,
title = "Mathematics matters: On the absence of mathematical models in quantitative sociology",
keywords = "inequality, attainment, sociology, sociologi",
author = "O. Backman and Christofer Edling",
note = "1",
year = "1999",
language = "English",
volume = "42",
pages = "69--78",
journal = "Acta Sociologica",
issn = "0001-6993",
publisher = "SAGE Publications",

}